Communications in Mathematical Physics

Harmonic analysis on ${\rm SL}(2,{\bf R})$ and smoothness of the density of states in the one-dimensional Anderson model

Barry Simon and Michael Taylor

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 101, Number 1 (1985), 1-19.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104114064

Mathematical Reviews number (MathSciNet)
MR0814540

Zentralblatt MATH identifier
0577.60067

Subjects
Primary: 82A57
Secondary: 43A80: Analysis on other specific Lie groups [See also 22Exx] 60H99: None of the above, but in this section

Citation

Simon, Barry; Taylor, Michael. Harmonic analysis on ${\rm SL}(2,{\bf R})$ and smoothness of the density of states in the one-dimensional Anderson model. Comm. Math. Phys. 101 (1985), no. 1, 1--19. https://projecteuclid.org/euclid.cmp/1104114064


Export citation